# SDR FOTR20170920001

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 49,558 hours, 17,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N55207
- Condition: Corroded
- Location: Fuselage
- Part time: 49,558 hours, 17,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT MOPSILL HAS CORROSION ON UPPER SURFACE BETWEEN STA 600 TO 620.
